# SDR UIEA2020031000401

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,761 hours, 11,033 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT TAKE OFF EICAS MESSAGE "CTR R FUEL PUMP" WITH 5,000 LBS IN THE CTR TANK.( PERFORMED OPS CHK ON CTR R FUEL PUMP REF B767 AMM 28-22-00. OPS CHK NORMAL. NO MESSAGES DISPLAYED. OK TO CONTINUE AT THIS TIME. )
